MAUDE Adverse Event Report: TRINITY BIOTECH (PRIMUS CORPORATION) PREMIER HB9210 HBA1C SYSTEM

TRINITY BIOTECH (PRIMUS CORPORATION) PREMIER HB9210 HBA1C SYSTEM
Model Number 09-00-0001
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trinity biotech are continuing to request data or supporting evidence regarding the potentially discrepant results.
 
Event or Problem Description
On (b)(6) 2025, the customer stated that they observed error codes during one shift while operating the premier hb9210 hba1c system, and the samples were left for the next shift to run.The next shift ran the qc, which failed.They then proceed to replace the columns on to the system, recalibrated, and then ran qc.With passing qc, patient samples were ran and it was observed that 70% of the samples did not meet "matching" criteria between premier hb9210 analyzers.The customer states that their criteria is the samples must match within 8%, but they said they observed 15-30% variation between the samples ran on the different analyzers.The customer states that they performed a look back on previously ran patient results and observed 800 samples that did not meet their "matching" criteria and the tests were repeated.Trinity biotech are not able to confirm if the patient data was automatically released from their laboratory information system (lis).The customer stated that a notification was sent for the 800 potentially discrepant results.Based on these notifications, the customer claims that they have been advised that some patients had been incorrectly prescribed medication.Currently, no further information has been provided by the customer regarding the potentially discrepant results.There has been no allegation of serious health risk, death, or adverse harm regarding this event.A field service engineer attended the customer site and performed an investigation on the analyzer which identified the reagent manifold (component) as the cause of the system's error code.This component was replaced during the servicing and the error code issue was resolved.Currently no other information has been received from the customer.

Brand Name
PREMIER HB9210 HBA1C SYSTEM
Common Device Name
PREMIER HB9210 HBA1C
Manufacturer (Section D)
TRINITY BIOTECH (PRIMUS CORPORATION)
4231 e. 75th terrace
kansas city MO 64132
Manufacturer (Section G)
TRINITY BIOTECH (PRIMUS CORPORATION)
4231 e 75th terrace
kansas city MO 64132
Manufacturer Contact
kaitlyn eastman
4231 e 7th terrace
kansas city, MO 64132
7165191027
MDR Report Key21945095
Report Number1931251-2025-00001
Device Sequence Number8800327
Product Code LCP
UDI-Device Identifier05391516744751
UDI-Public05391516744751
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09-00-0001
Device Catalogue Number09-00-0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown